# SDR DALA2024060405754

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N512DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11069
- Aircraft time: 6,496 hours, 1,531 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5012 - ATB - DUE TO AIR L WING LEAK ECAM MESSAGE. CORRECTIVE ACTION: FOUND LEAK COMING FROM TAPPING SEALS ON LEFT WING ANTI-ICE DUCT. R/R TAPPING SEALS AT LEFT WING ANTI-ICE DUCT. NO LEAKS NOTED. (LP 5662400)
